The geometry of non-distributive logics
AuthorRestall, G; Paoli, F
Source TitleJOURNAL OF SYMBOLIC LOGIC
PublisherCAMBRIDGE UNIV PRESS
University of Melbourne Author/sRestall, Gregory
AffiliationPhilosophy, Anthropology And Social Inquiry
Document TypeJournal Article
CitationsRestall, G. & Paoli, F. (2005). The geometry of non-distributive logics. JOURNAL OF SYMBOLIC LOGIC, 70 (4), pp.1108-1126. https://doi.org/10.2178/jsl/1129642117.
Access StatusThis item is currently not available from this repository
C1 - Journal Articles Refereed
<jats:title>Abstract</jats:title><jats:p>In this paper we introduce a new natural deduction system for the logic of lattices, and a number of extensions of lattice logic with different negation connectives. We provide the class of natural deduction proofs with both a standard inductive definition and a global graph-theoretical criterion for correctness, and we show how normalisation in this system corresponds to cut elimination in the sequent calculus for lattice logic. This natural deduction system is inspired both by Shoesmith and Smiley's multiple conclusion systems for classical logic and Girard's proofnets for linear logic.</jats:p>
- Click on "Export Reference in RIS Format" and choose "open with... Endnote".
- Click on "Export Reference in RIS Format". Login to Refworks, go to References => Import References